MathSciNet Relay Station
MathSciNet bibliographic data
MR189095 60.30 (62.75)
Bahadur, R. R. A note on quantiles in large samples. Ann. Math. Statist. 37 1966 577–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement